I've been having a bad taste in my mouth, most of the time. It has nothing to do with what I eat, and it's not a food taste. It's mettalic, bitter, like a pill. Sometimes it tastes plant-like, or even like a mineral.
The only medication I take is Valium, which isn't suppost to do this.
What could be causing the bad taste in my mouth?
Last edited by PsychoScream; 07-14-2006 at 08:16 PM.
Do you think you might have a sinus or other type of upper respiratory infection? Those types of things often cause a bad taste in your mouth like you are describing. It could also be allergies if you have ever had a problem with those.
Well, I found out that a bitter taste IS a minor side-effect for Valium. However, it's suppost to disappear once the body becomes "used to" the medication. I've been on Valium for about 10 years now, and I never had this problem before.
Maybe it's the antihistamine I've been taking, or my toothpaste...
A sinus infection is possible, I guess, and allergies have been a problem.
Last edited by PsychoScream; 07-15-2006 at 07:55 PM.